Research Repository

Reverses of the CBS Integral Inequality in Hilbert Spaces and Related Results

Brnetic, Ilko and Dragomir, Sever S and Hoxha, R and Pecaric, Josip (2008) Reverses of the CBS Integral Inequality in Hilbert Spaces and Related Results. The Australian Journal of Mathematical Analysis and Applications, 5 (2). pp. 1-10. ISSN 1449-5910

Full text for this resource is not available from the Research Repository.

Abstract

There are many known reverses of the Cauchy-Bunyakovsky-Schwarz (CBS) inequality in the literature. We obtain here a general integral inequality comprising some of those results and also provide other related inequalities. The discrete case, which is of interest in its own turn, is also analysed

Item Type: Article
Uncontrolled Keywords: ResPubID15206. inner product, Hilbert spaces, Lebesgue measure, cauchy-bunyakovski-schwarz inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 01 Sep 2011 05:09
Last Modified: 01 Sep 2011 05:09
URI: http://vuir.vu.edu.au/id/eprint/3530
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar